Posted: August 26, 2016 Contributor: administrator
5 Signs You May Be On the Wrong Birth Control Pill
Whether you are on the pill to prevent pregnancy, help PMS symptoms or clear up acne, finding the right pill for you can be a tricky case of trial and error. There are a variety of different pills on the market that ranges in hormone doses so it makes sense that your body will react differently to some and not others. That is why we have compiled a list of signs that it may be time to switch birth control pills.
1. You have killer headaches.
We aren’t talking about the occasional headache that goes away within an hour or two. Chronic headaches, the really bad ones, can be caused by hormonal fluctuations in women. Because birth control pills vary in doses, yours may be causing hormonal fluctuation and in turn, giving you headaches.
2. Bloating has become a serious issue.
Estrogen, a hormone present in birth control pills, is known to retain fluid in the body, which may cause your belly to bloat. If it becomes too much of a problem for you, consider asking your doctor to switch you to a low estrogen pill.
3. Your emotions are more up & down than a roller coaster.
Mood swings are a common symptom of PMS, but if you are a little moodier than usual it may be because your body does not react well to the pill that you are taking.
4. Your flow is heavier than Niagara Falls.
Most hormonal birth control methods reduce and sometimes eliminate periods. However, hormonal birth control isn’t suited for everyone, and your body could be telling you this by making your period heavier.
5. You have chronic yeast infections.
The estrogen found in birth control pills can increase a woman’s susceptibility to vaginal yeast, especially if her body is already more susceptible to excess yeast growth before taking the pill. It is said that newer brands of birth control pills are less likely to cause this though, so maybe consider changing to a newer pill if this happens to you!]]>